You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Some New Results Involving the NBU(2) Class of Life Distributions
Xiaohu Li and Subhash C. Kochar
Journal of Applied Probability
Vol. 38, No. 1 (Mar., 2001), pp. 242-247
Published by: Applied Probability Trust
Stable URL: http://www.jstor.org/stable/3215756
Page Count: 6
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Some new results about the NBU(2) class of life distributions are obtained. Firstly, it is proved that the decreasing with time of the increasing concave ordering of the excess lifetime in a renewal process leads to the NBU(2) property of the interarrival times. Secondly, the NBU(2) class of life distributions is proved to be closed under the formation of series systems. Finally, it is also shown that the NBU(2) class is closed under convolution operation.
Journal of Applied Probability © 2001 Applied Probability Trust